MathSciNet Relay Station
MathSciNet bibliographic data
MR2250495 (2007h:52018) 52C07 (11H06 14M25 52B20)
Beck, Matthias; Hoşten, Serkan Cyclotomic polytopes and growth series of cyclotomic lattices. Math. Res. Lett. 13 (2006), no. 4, 607–622.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement